Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Corn removed from toe. Is there any cream to get previous skin color?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions

I have an corn remove from my pinky toes and I would like to know how can I get my color back? Is there any kind of cream that you can recommend that would help solve this health issues?
Posted Thu, 2 May 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 43 minutes later

Welcome to XXXXXXX forum.

I understand your query regarding skin color.

After corn removal, it takes 4-6 weeks to have color back.

For better color and healing, you should apply silicon base gel.

It will improve healing and melanin production that will help in getting skin color.
You should wear cotton sock after applying gel.

Please do not apply any cream or lotion that irritates your skin.

I hope I answered your question.

If you have any further query, I would happy to answer.

Above answer was peer-reviewed by
Follow-up: Corn removed from toe. Is there any cream to get previous skin color? 9 hours later
Where can Silicon Base Gel be purchase at?
Answered by Dr. Gaurav Patel 40 minutes later

Thanks you for your reply.

It is available at pharmacies as Cimeosil gel or Dermatix gel. You can apply it twice a day.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor